Post Edited (Howlyncat) : 8/30/2007 6:22:15 AM (GMT-6)
I sent her the link for the protocol and yes you ease off the Ativan and onto the Valium. I had no bad effects using this method at all. Only way to go in my opinion.
Hi Demin. My name is Nick. I was on Valium for about 3 months and in all honesty, I had no problems stopping taking them. However, I was put onto Klonapin and had no withdrawl symptoms at all. What I would do is VERY slowly tapper off both while being put on a low dose of something else. I have a friend who is tappering of Valium (and he was on a really high dose) and he has been taking Immovane to help him sleep at night and he has been taking Xanax as needed but only when the withdrawl is really bothering him.
But everyone is different with meds. I would talk to your doctor and make a plan on how to tapper off. The reason why I am saying you might want to see your doctor first is becuase it might be very uncomfortable stopping two benzo's at once.
Hope this helps a bit.
Hang in there and let me know if you need anything. Great input from all. Lots of support from our members.
Keep posting and gentle hugs.
Keep HealingWell running smoothly:
Just droping in to say hello and good to hear your getting the info you need. I am always available so email me whenever.